# SDR AALA974057

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 8369011
- Condition: Corroded
- Location: G6 Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - GALLEY MOUNT N-N CORRODED.  REMOVED CORROSION.  FABRICATED AND INSTALLED REPAIR FITTING USING 7075-T6511 EXTRUSION AND SHEET ALUMINUM.  APPROVED BY ENGINEERING PER MRB 767-1504.  (M)
